Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sore throat, difficulty in speaking - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I had a bad sore throat, and about three days ago, on Saturday afternoon, I lost my voice. I am barely able to talk, and am only able to whisper. I try to refrain from talking as much as possible, but what else can I do to get my voice back. I have graduation this Saturday, and would like to be able to speak somewhat. Thank you.
Doctor :   Hi
Doctor :   let me read
User :   ok
Doctor :   are you on any medications ?
User :   no i am not
Doctor :   do you still have pain while swallowing ?
User :   no, not anymore
Doctor :   fever
User :   i can swallow fine
User :   no fever
Doctor :   ok
Doctor :   take steam inhalation
Doctor :   give voice rest
Doctor :   take tab advil cold for the next 3 days three times a day
User :   is that the liquid form, and is it ok if i have tylenol b/c thats whath i have now
Doctor :   you can take tylenol

Doctor :   voice rest and steam inhalation is important for the voice recover
User :   ok thank u
User :   how long should I inhale the steam for
Doctor :   5 minutes a day for the next three days
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor